# SDR FDEA202211132872

- Difficulty date: November 13, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 59,032 hours, 28,658 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1480-1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK LOCATED AT STA 1480-1500 RBL 45 PERFORMED SEAT TRACK REPAIR PER SRM 53-00-52-2R,  FIG.201, TYPICAL TRACK REPAIR OPTION 1.      MAJOR REPAIR
